MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-DR BANSAGI CATARACT

Medline Industries, LP MEDLINE; DBD-DR BANSAGI CATARACT
Catalog Number DYNJ84947B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the prep in the prep tray came in busted.
 
Additional Manufacturer Narrative
The account reported finding pvp leaked, and the complaint transcript stated the prep in the prep tray came in busted.No sample or photo received for the investigation; finished good production records were reviewed and there were no line down situations, deviations, run-without, or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed.Medline was not able to confirm the reported pvp leaked as there were no samples or a detailed picture that depicted the issue received for this complaint investigation, and without a sample it is difficult to determine a true root cause for the reported issue.The quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-DR BANSAGI CATARACT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50821530
Report Number1417592-2026-45048
Device Sequence Number13299931
Product Code OJK
UDI-Device Identifier10195327629014
UDI-Public10195327629014
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ84947B
Device Lot Number24KBO600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown